# SDR CALA9601040

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cyl
- Part number: 59516395001
- Condition: Inoperative
- Location: Nlg
- Part time: 23,122 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NLG LIGHT INDICATED UNSAFE DURING APPROACH.  THE GEAR WAS CYCLED AND INDICATIONS WERE GOOD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NLG BUNGEE CYLINDER AT FAULT.  THE NLG BUNGEE CYLINDER WAS REPLACED.  THE GEAR WAS RETRACTED SEVERAL TIMES AND OPERATION CHECKED GOOD.
